BACK TO COATI PUBLICATION INDEX

Publications of year 1979

Articles in journal or book's chapters
  1. J-C. Bermond. Hamiltonian Graphs, chapter 6, pages 127-167. Selected Topics in Graph Theory. Academic Press, 1979. [bibtex-entry]
     
  2. J-C. Bermond, A. Germa, and M.-C. Heydemann. Hamiltonian cycles in strong products of graphs. Canad. Math. Bull., 22(3):305--309, 1979. [bibtex-entry]
     
  3. J-C. Bermond, A. Germa, and D. Sotteau. Resolvable decomposition of $K\sp{\ast} \sb{n}$. J. Combin. Theory Ser. A, 26(2):179--185, 1979. [PDF ] [bibtex-entry]
     
  4. J-C. Bermond and Anton Marczyk. Comparaison des puissances de graphes. C. R. Acad. Sci. Paris Sér. A-B, 288(1):A13--A15, 1979. [bibtex-entry]
     
  5. J-C. Bermond, J. M. S. Sim oes-Pereira, and Christina M. Zamfirescu. On non-Hamiltonian homogeneously traceable digraphs. Math. Japon., 24(4):423--426, 1979/80. [bibtex-entry]
     
Conference's articles
  1. J-C. Bermond. Graceful graphs, radio antennae and French windmills. In Graph theory and combinatorics (Proc. Conf., Open Univ., Milton Keynes, 1978), volume 34 of Res. Notes in Math., Boston, Mass., pages 18--37, 1979. Pitman. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:04 2017